MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: the analysis of the device event log shows repeated alarms for ¿high peep¿ and ¿exhalation obstructed¿ during ventilation.The alarm pattern is consistent with an intermittent restriction in the expiratory pathway.When the patient cannot exhale properly, the pressure at the end of expiration increases, resulting in a high peep alarm.At the same time, the device detects impaired expiratory flow and generates an exhalation obstructed alarm.During technical inspection using the service software, the adult exhalation pressure test failed twice.All other relevant tests, including tubing tightness, flow, pressure, and valve tests, were passed.The repeated failure of the exhalation pressure test indicates an issue specifically within the expiratory valve system.After the expiratory valve cover was replaced, the adult exhalation pressure test passed and all subsequent tests were successful.No further issues were detected.Based on the event log pattern, the failed exhalation pressure tests, and the successful resolution after replacement of the expiratory valve cover, the most probable root cause was a malfunction of the expiratory valve assembly.The replacement of the expiratory valve cover corrected the issue and restored normal device function.No further information received.Case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with "exhalation obstructed" alarm and "high-peep" during patient ventilation.No health consequences or impact an additional device was required.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24412797
Report Number3001421318-2026-00084
Device Sequence Number13393589
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)201010(240)161009
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown